# SDR FDEA202105121199

- Difficulty date: May 12, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA825115
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT : FLOOR PANEL #217BF STATION 368 TO STATION 392 INFRONT OF   COCKPIT ENTRANCE DOOR FOUND DELAMINATED. DELAMINATED FLOOR PANEL #217BF AT CABIN STATION 368 TO STATION 392 REMOVED AS PER   AMM 53-21-06-4. FLOOR PANEL #217BF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #217BF INSTALLED AS PER AMM 53-21-06-4. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
